# SDR C1HA200186004

- Difficulty date: April 2, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERIES, OPS CHECK GOOD.
